hrcak mascot   Srce   HID

Izvorni znanstveni članak
https://doi.org/10.3336/gm.47.2.13

Approximation of periodic functions in weighted Orlicz spaces

Yunus E. Yildirir ; Department of Mathematics, Faculty of Education, Balikesir University, 10100, Balikesir, Turkey

Puni tekst: engleski, pdf (139 KB) str. 401-413 preuzimanja: 203* citiraj
APA 6th Edition
Yildirir, Y.E. (2012). Approximation of periodic functions in weighted Orlicz spaces. Glasnik matematički, 47 (2), 401-413. https://doi.org/10.3336/gm.47.2.13
MLA 8th Edition
Yildirir, Yunus E.. "Approximation of periodic functions in weighted Orlicz spaces." Glasnik matematički, vol. 47, br. 2, 2012, str. 401-413. https://doi.org/10.3336/gm.47.2.13. Citirano 22.10.2021.
Chicago 17th Edition
Yildirir, Yunus E.. "Approximation of periodic functions in weighted Orlicz spaces." Glasnik matematički 47, br. 2 (2012): 401-413. https://doi.org/10.3336/gm.47.2.13
Harvard
Yildirir, Y.E. (2012). 'Approximation of periodic functions in weighted Orlicz spaces', Glasnik matematički, 47(2), str. 401-413. https://doi.org/10.3336/gm.47.2.13
Vancouver
Yildirir YE. Approximation of periodic functions in weighted Orlicz spaces. Glasnik matematički [Internet]. 2012 [pristupljeno 22.10.2021.];47(2):401-413. https://doi.org/10.3336/gm.47.2.13
IEEE
Y.E. Yildirir, "Approximation of periodic functions in weighted Orlicz spaces", Glasnik matematički, vol.47, br. 2, str. 401-413, 2012. [Online]. https://doi.org/10.3336/gm.47.2.13

Sažetak
In the present work we prove some direct theorems of the approximation theory in the weighted Orlicz spaces with weights satisfying so called Muckenhoupt's condition and we obtain some estimates for the deviation of a function in the weighted Orlicz spaces from the linear operators constructed on the basis of its Fourier series.

Ključne riječi
Direct theorem; weighted Orlicz space; Muckenhoupt weight; modulus of smoothness

Hrčak ID: 93953

URI
https://hrcak.srce.hr/93953

Posjeta: 399 *